# SDR IXXA05SMN31S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY FITTING INTERNAL SKIN CRACKED, STA 700.000 L-21 - L-22R.  REMOVED CRACKED FITTING IAW DC-8 SRM 51-1-20D PAGE 21.  FABRICATED NEW FITTING IAW DWG NR 3616948.  PERFORMED HEAT TREATMENT IAW DC-8 SRM 51-1-1 PAGES 1, 13, 17.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC-8 SRM 51-1-20D PAGE 9. TORQUED  DC-8 SRM 51-3-1.
